# SDR BAQA089183

- Difficulty date: September 10, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N117UP
- Make and model: Bolkms BK117C1
- Aircraft serial: 7508
- Aircraft time: 9,120 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Part number: 70BM013100
- Part serial: 14039
- Condition: Damaged
- Location: Accessory
- Part time: 5,415 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACCESSORY GEARBOX REMOVED FROM ENGINE DUE TO HIGH OIL CONSUMPTION.  REPLACED WITH SERVICEABLE UNIT.
